Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
smckay2

Frequent Bowel Movements

Recommended Posts

So ever since I've been on antibiotics (Doxycycline) for my skin, I have been having up to 4 bowel movements per day, which is insane. I looked it up and the MayoClinic website said that frequent bowel movements might be a side effect to certain antibiotics. I was just wondering if anyone else had been experiencing these symptoms or if I should really be worried. I doubt it's anything serious, I was just curious.

P.S. HATE antibiotics. I feel like the side effects are outweighing the results. I'll probobly end up not being on them for much longer.

Share this post


Link to post
Share on other sites

You should check with your doctor. That is a side effect, yes, but you don't want to let it develop into a potentially life threatening condition. Which is rare, but happens. Anytime you experience trouble like that while on an antibiotic, you need to check with your doctor. I'd call and ask what you should do, if anything. You may need to add a probiotic or discontinue the antibiotic altogether.

Share this post


Link to post
Share on other sites

I keep getting told different ways of taking the pill! my derm told me to take it with food, the bottle says take it on an empty stomach, people have told me empty stomach; i'm so confused!

i do find that when i take it on an empy stomach i get nauseous every time, so i have been taking it with food. i just don't know anymore. i don't even want to be on this crap.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×